Facebook Pixel
EmpowHER Guest

New Birth Control, 2 periods a month??

By Anonymous December 21, 2015 - 10:27am
Rate This

I started taking the birth control pill Jolivette. Since starting the pill November 15th. Started period on the 19th. November 19-25. Off for 3 Days started again November 29th Ended the 1st. Started period again on Dec. 9th - 13th Off for 6 days. Started spotting a little bit. dark brown. nothing to serious. on the 19th of December. I only on this birth control for 2 months. My doctor wanted to see if this straightens out my periods. So far....no luck. Just very inconvienent.

Any help or advice.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to our community for advice.

This is a matter best left to you and your gynecologist, who knows or at least suspects why your menstrual cycles were irregular.

Norethindron, which is the generic name for Jolivette, is a form of progesterone, a female hormone. In addition to being an oral contraceptive, it is used to treat menstrual disorders, endometriosis, or abnormal vaginal bleeding caused by a hormone imbalance.

I am puzzled that you started your period four days after the first dose. You are having a period while taking the pill?


December 21, 2015 - 10:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!